HIV, Living With Community
headache
About This Community:

This is a community for those who have HIV/AIDS, and for family and friends impacted by it. This community is not monitored by medical professionals. All questions and comments. posted in the patient to patient forums are provided by individual visitors who are NOT MEDICAL PROFESSIONALS.. Under NO circumstances should you act on any advice or opinion posted in any of MedHelp’s communities without first consulting your medical provider. If you have questions regarding your risk for HIV, please visit our HIV Prevention Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

headache

I have been on atripla for the last 13 months and two weeks ago i started having an ending headache,what must be the problem?
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV, Living With Community Resources
Top HIV Answerers
3191940 tn?1447272317
Blank
CurfewX
Avatar m tn
Blank
jockojohnson
Avatar f tn
Blank
kazhelp